# SDR AU981246

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 112
- Engine: Lyc IO360C1D6
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 44222
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER RIB CRACKED IN FOUR PLACES.  ONE OF THE CRACKS WAS IN A PREVIOUS REPAIR.  PART TC:  2,294.
